# SDR FQAR20170628060

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Flap Handle
- Part time: 2,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION,  A BRACKET WAS FOUND CRACKED BELOW WHERE THE FLAP HANDLE IS MOUNTED. THE BRACKET IS LOCATED IN THE TUNNEL IN THE CENTER OF THE CABIN FLOOR AND IS USED TO MOUNT THE FLAP HANDLE ASSY.  THE CRACK IS IN THE UPPER RT CORNER OF THE BRACKET, BETWEEN THE NUT PLATE AND THE EDGE OF THE METAL.
